# SDR USAA001411

- Difficulty date: August 31, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N573US
- Make and model: Boeing 737301
- Aircraft serial: 23560
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bulkhead
- Part time: 42,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STIFFENER CORRODED 3 INCHES BY 1 INCH, AFT BULKHEAD STIFFENER STATION 1016 BETWEEN STRINGER 27L AND 27R.  INSTALLED SECTION CHANNEL REPAIR PER RM 53-80-08 AND 51-70-11.  CORROSION LEVEL 1.  (M)
